# SDR C2XA03IA056

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022022MOD2
- Part serial: 4231
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2548, THE CREW NOTED INTERMITTENT LANDING GEAR LEVER DISAGREE IN FLIGHT.  HANDLE IN THE UP POSITION ALL GEAR INDICATORS SHOW UP, BUT BOXED IN RED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT, IAW ERJ 145 MM- 32-32-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
